# SDR SWIA202055223

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP AT STGR 25R AND FS 295 IS CORRODED, MARKED.  C-CHECK RO 1/5/2021.  FRAME CLIP AT STGR 25R AND FS 295 FABRICATED AND REPLACED ON JOB 71002094 OP 89 MX TRANS NR 21733908 AS PART OF THE ENGINEERING REPAIR.
